# SDR YENA20150531150

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND RT FLOOR SUPPORT IS CORRODED FROM FRAME 12-FRAME 14, RBL 36-49.  REMOVED CORROSION, MAX MATERIAL LOSSES ARE: AREA A L=1.75, W=11.5, H= 0.002, LOCATION IS AT FRAME 14, RBL 38-49.  REF SRM 51-10-03, TYPE D, BLEND OUT REF 51-12-01, 51-23-02.  TREATED, PRIMED AND TOP COATED AREAS REF SRM 51-23-04, 51-23-05, 51-23-06.
